# SDR MZ2R2020010800017

- Difficulty date: October 18, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Filed by: Jet Air Group Inc, repair station MZ2R023L
- Aircraft: N57ME
- Make and model: Cessna 550
- Aircraft serial: 5501053
- Engine: Pwa PW530A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209114
- Condition: Damaged
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT, LEFT ENGINE OIL PRESSURE BEGAN TO FLUCTUATE.  AFTER MOMENTS OF FLUCTUATION, OIL PRESSURE DROPPED THROUGH CAUTION AND ENGINE WAS MANUALLY SHUTDOWN.  DURING INSPECTION FOUND ONE OF THE OIL PRESSURE PUMP TRANSFER TUBE O-RINGS FAILED.  REPLACED O-RINGS AND INSPECTED ENGINE.  NO FURTHER DEFECTS NOTED.  OPS AND LEAK CHECK GOOD.  PROBABLE CAUSE IS AGE AND USE OF O-RING.  ENGINE AND OIL PUMP ARE 180.3 HOURS FROM OVERHAUL.  NO MAINTENANCE ON COMPONENT NOTED SINCE NEW.  TO PREVENT RECURRENCE EVALUATE IF THERE IS A NEED OF RESEAL BETWEEN OVERHAUL.
